# SDR SWAA2016040650633

- Difficulty date: February 18, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 75,252 hours, 63,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR CUT OUT UPPER FWD CORNER SKIN CRACKED, BETWEEN BS 277 - 313, BETWEEN STRINGER 6R - 15R.  REPAIRED SKIN IAW EA.
